# SDR CA141202017

- Difficulty date: November 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT CAME BACK FROM A FLIGHT FOR REFUEL.  ENGINE START AFTER THE REFUEL WAS OK. AS THE PILOT STARTED PULLING THE COLLECTIVE, THE LT PS WAS SURGING/VIBRATION WAS FELT, ITT WENT HIGH, PILOT SHUTDOWN THE ENGINE.  COMPRESSOR DAMAGE WAS OBSERVED. CUSTOMER ALREADY REMOVED THE PS.
